| Catalog Number |
ARS655101 |
| Medical Device Problem Codes |
Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During surgery a screw for a flex revive size zero procedure was opened.The surgical team noticed that the length of the was not long enough to engage with the femoral component of the implant.The packaging of the screw stated that the screw was a size zero.A total of 2 size zero screws were opened.Both had the same shorter length.Implant was then changed to a thinner but longer flex revive system in order to successfully complete the procedure.No further impact to the patient has been reported by the hospital.
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Additional Manufacturer Narrative
Correction d4 lot, d9, h3, h6 component code the reported event of packaging ¿ missing product/component could be confirmed.Photos were provided for investigation and clearly shows the discrepancy in the packaged device and what device should be in the package.A device inspection was not possible since the affected device was not returned, however photos were provided for investigation.The photos confirm that the screws provided for the case were too short for the proximal body to engage with the distal stem.There are two 0mm assembly screws marketed for the tornier hrs system.Catalog # ars655101 corresponds to the screw that is 36.5mm in length.Catalog # ars655118 corresponds to the ¿short¿ screw that is 26.5mm in length.The photos sent clearly show the screw is a ars655118 ¿0mm short screw¿ which will not function properly for this case.A review of the labeling and device history for the reported lot did not indicate any abnormalities.No indications of material or design related problems were found during the investigation.This event has been escalated to a capa within our quality system for further investigation.Based on the investigation, the root cause was attributed to a manufacturing related issue.It was discovered that ars655118 lot az1822082 ((b)(4)) and ars655101 lot az1322077 ((b)(4)) were processed through packaging at the same time.The supplier stated they believe this is a complete swap of lots.They have opened a capa on their end to formalize the root cause and escape.If any additional information is provided, the investigation will be reassessed.
Event or Problem Description